# SDR FDEA201410062975

- Difficulty date: October 6, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP ASSEMBLY, ENCLOSURE AREA SIDE LOAD FITTING CUT OUT DOUBLER CRACKED.  REPAIRED IAW EA 8-5340-T0312333 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
